# SDR AALA202101079014

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 19,027 hours, 7,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Alignment
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  GIRT BAR WILL NOT LOCK INTO HOLDER ON R1 DOOR PROPERLY.  R1 ENTRY DOOR SLIDE COVER AFT GIRT BAR RETAINER REPLACED, IAW SRM 51-40-02.  SLIDE COVER RE-INSTALLED, IAW AMM 25-66-01.
